# SDR MASA2010120801413

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 17,176 hours, 13,607 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FWD & AFT LAV SMOKE [DETECTOR] WENT OFF DURING TAXI, ACFT RETURNED TO GATE.  MX RAN PACKS AND ENGINES, NO FUMES NOTED, RESET C/B OPS GOOD.
